# SDR RU3A2021100100013

- Difficulty date: July 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL600*
- Aircraft serial: 5167
- Aircraft time: 14,193 hours, 5,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

“FUSELAGE SKIN BUCKLED AFT OF NOSE LANDING FOLLOW UP DOOR” ON LOGBOOK PAGE 270398 DATED JULY 29, 2021 HOURS 14193.3 LANDINGS 5792
THE AIRCRAFT WAS FERRIED UP TO WICHITA ON AUGUST 19, 2021 HOURS 14,194.1 LANDINGS 5793 LOGBOOK PAGE 270402. 
10/01/2021 DETERMINED THAT REPAIR LIKELY TO BE A MAJOR REPAIR. AWAITING BOMBARDIER ENGINEERING DISPOSITION.
